A post-style proof of completeness theorem for symmetric relatedness Logic S

Bulletin of the Section of Logic 47 (3):201 (2018)
  Copy   BIBTEX


One of the logic defined by Richard Epstein in a context of an analysis of subject matter relationship is Symmetric Relatedness Logic S. In the monograph [2] we can find some open problems concerning relatedness logic, a Post-style completeness theorem for logic S is one of them. Our paper introduces a solution of this metalogical issue.



    Upload a copy of this work     Papers currently archived: 76,140

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Algebras of intervals and a logic of conditional assertions.Peter Milne - 2004 - Journal of Philosophical Logic 33 (5):497-548.
The Church-Rosser Property in Symmetric Combinatory Logic.Katalin Bimbó - 2005 - Journal of Symbolic Logic 70 (2):536 - 556.
The Church-Rosser property in symmetric combinatory logic.Katalin Bimbó - 2005 - Journal of Symbolic Logic 70 (2):536-556.
Softness of hypercoherences and full completeness.Richard Blute, Masahiro Hamano & Philip Scott - 2005 - Annals of Pure and Applied Logic 131 (1-3):1-63.


Added to PP

3 (#1,313,916)

6 months
1 (#447,993)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Mateusz Klonowski
Nicolaus Copernicus University

References found in this work

No references found.

Add more references